Try discussing with your doctor:
-Long term Amiodarone
Thank you for sharing ! That is very encouraging for me and I am sorry to hear about the tremendous episodes after surgery, but I am more glad that they have calm down ! Thanks again.
I've had AF for about 9 years, doctors tried controlling it with meds, for years. My average bout would last 8 to12 hours, longest was 7 days. Meds no longer worked, I had my ablation sept.9th, the day after, the doctor told me to stop taking all my meds. The first ten days after were terrible, I didnt take enough time off for recovery ( 2 days ), so everything was out of whack, heart rate higher than ever, in and out of rhythm all day and night, I thought I had made a big mistake. On day 10 after the ablation, I woke up feeling great, and have felt great ever since. I've had a flutter a couple of times, lasts about 5 to 10 minutes and goes away.At your age, if you have the chance to get an ablation you should concider it. So far it has worked out well for me (50 years old), Doctors say it can take sometimes up to 3 to 6 months for your heart to heal, but I'm feeling better than I have in years. Hope this helps, good luck
Yes ! I forgot to mention that I am taking the aspirin 1x day. I have discussed with my cardiologist countless times about the side-fx and he denies them every time. He is so old he forgets the meds i'm on and always says to take your medicine and you'll be fine. But, I've been feeling the fx ever since I started the cycle of meds ! My GP has referred me to a new cardiologist that I have been waiting on since June in hopes for better treatment. My GP understands my situation and is doing her best to help me, but it seems she can't really do much until my next cardio appointment. Thanks for your response.
You don't mention taking aspirin or coumadin/warfarin to give protection against a stroke (blood clot), that seems strange to me. These meds will not do anything to reduce you symptomatic problems, but I think they are always needed (aspirin alone may be enough and is simpler) when one has any AFib times.
I don't know why the meds you mention would give you any of the problems you mention. Have you discussed this with your doctor?